# SDR RAIA2008120100004

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 22,955 hours, 21,667 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED A NR 1 PACK OVERLOAD MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 1 PACK PER MEL INSTRUCTIONS.
